# SDR SWAA2019010228054

- Difficulty date: December 21, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 9,402 hours, 4,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT CEILING LIGHT LENS MISSING.  INSTALLED LENS PER MM.
